I have been on Effexor since October 07. I have gained so much weight. I'm not really sure it is because of the medication. But the urge to eat is so strong, it is uncontrollable. So, I have started the weening process to get off of it. I didn't take any yesterday and by last night, I was so tired, my aches & pain were worse, and I was extremely irritable. This morning I am lightheaded, however I just took some a while ago. Then tomorrow I won't take any. I am nervous about getting off of it because afraid I will end up in paranoia and anxiety city like before. The doctor said there was a brand new antidepressant called Pristic (not sure if it is spelled right). I may try it later if I need something. Has anyone else tried or did get off of Effexor? Any problems?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...